MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE
Catalog Number 03P85-50
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On 03/28/2017, abbott point of care was contacted by a customer regarding i-stat cg4+ cartridges that yielded suspected discrepant results on a (b)(6) male patient during post op.The customer states that the results reported did not match the trend of the patient on the first test.The customer reports that the nurse re-tested and the results generated matched the trend of the patient.The patient was being tested every two hours.There was no additional patient information at the time of this report.The customer states that return product is not available for investigation.Event date: (b)(6) 2017, collect: 20:10, test: 20:10, sample: a, ph: 7.193, pco2: 39.4, po2: 93, hco3: 15.2, be: -13, so2: 95%, lac: 0.77, tco2:16; (b)(6) 2017, 20:10, 20:14, a, 7.469, 38.2, 104, 24.0, -1, 98%, 0.83, 25.There are no injuries associated with this event.The investigation is underway.
 
Additional Manufacturer Narrative
(b)(4).The investigation was completed on 06/26/2017.Retain product was tested and functioning according to specification.Return product was not available for investigation.

Brand Name
I-STAT CG4+ CARTRIDGE
Common Device Name
CG4+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key6471716
Report Number2245578-2017-00018
Device Sequence Number1198903
Product Code KHP
UDI-Device Identifier10054749002266
UDI-Public(01)10054749002266(17)170928(10)D17030A
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K982071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2017
Device Catalogue Number03P85-50
Device Lot NumberD17030A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2017
Supplement Date Received by Manufacturer06/26/2017
Initial Report FDA Received Date04/07/2017
Supplement Report FDA Received Date06/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 DA